# SDR DALA2023091907689

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING RELEASE CABLE AND CLIP RETAINERS (2 EA) ON TAILCONE SLIDE. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00130: NEW DEPLOYMENT CABLE WAS INSTALLED PER B717-200 AMM 25-61-02 400-801 AND CLIP RETAINERS WERE INSTALLED PER SAFRAN AEROSYSTEMS EVACUATION CMM 25-66-20. (LP #2974755)
